# SDR UIEA2020012800135

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,460 hours, 10,924 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cam
- Part number: 491B1213076004
- Part serial: NSN
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HIGH VIBRATION DURING CLIMB OUT, INDICATED 5.0.  PERFORMED FIM TASK 71-05 FT 852, CHIP DETECTORS, CLEANED AVM CONNECTORS, O/T ENG, FOUND UPPER LATCH RING INBOARD THRUST REVERSER BENT, NOT ENGAGED. REPLACED LATCH CAM, STRAIGHTENED STOP BRACKET, IAW AMM 78-31-02, ADJUSTED LATCH RING IAW AMM 78-31-02, COMPLETED ENGINE RUN UP VIB WITHIN LIMITS.
